12 Hours in Plaza Senayan

I always felt jealous to those ibu’s who are seen walking around the mall with their cute babies and nannies all day when I had 1.5 hour maximum for lunch. I thought, if only I had longer time to spend in the mall it would be the perfect moment for me.

When it happened, it’s not what I thought it would be. Here it is…

9.57 AM

Parked nearby entrance and found out that access to the mall’s not open until 10.00 AM sharp. Stood for 30 seconds before realizing that didn’t take pen so must go back to the car. Stopped in front of one car but then realize it’s not mine, so moved to the next car, and realize it’s not mine either! Panic and looking around. Parking guard passed by, so foolishly must admit that I forgot which one my car is. Then found out it was just 1 metre away. He grinned but must think how stupid I was. Got into the car, took the pen and walked back to the mall, where the door was open.

10.00 AM

Called 1st person to meet to find out he’s still in the office… waiting for me. Aduh! Clearly the schedule stated 10.00 AM at Plaza Senayan. Almost told him that have paid 2 jockeys this morning to be able to pass Sudirman from office so can be at the mall at 10.00AM. He apologized and said would be there asap. So got suspicious and called second person to ensure 10.45AM appointment was on. Second person said he’s on his way and so got 45 minutes to kill. Went to Coffee Bean and ordered cappuccino (3rd today, after 1 at home and 1 at office). Coffee Bean was busy with people having breakfast meetings. Sent texts to people out of boredom. Managed to upset a friend in Scotland because when sending text it was still 3.00 AM in Aberdeen. Went to Francesco Biasco to try out a red bag and was told it’s 50% discount, v.tempting, but would not look professional if turn up at meeting with shopping bag so didn’t buy.

10.45-11.30 AM

Meeting at Sogo went well. Called the third person and she said she’d try to get to the mall before 1.00 PM because she must go to one magazine’s office first. 1st guy called, finally arrived from outerspace so went to Hero to meet him.

11.30-12.30

Meeting at Hero & Guardian went well. Hungry. The guy must go back to the office so must eat alone (hate that!). And fast, because next meeting is scheduled at 1.00 PM.

12.30-1.00 PM

Went back to Sogo and had lunch at food court. Started feeling tired because all meetings were done standing up and guess the shoes weren’t comfortable. Thinking about buying mules so can change but when? Barely have time to chew let alone choose new shoes!

1.00-3.30PM

Meeting at Sogo, but 2 persons didn’t show up so met their assistants instead. No worries as long as got full access. Called up the last person to confirm the meeting.

3.30-4.30PM

Last meeting next to Sushi Tei. Feet felt hurt, probably if shoes can talk they’d cry since been wearing them, walking back and forth, around the mall, for the whole day. She said it was horribly macet outside PS and 3-in-1 had begun so no chance to go back to office since driving myself and it’d take like 2 hours anyway. Beside feeling so tired so went to Starbucks for coffee (4th for today).

4.30-5.30PM

Can’t find space in Starbucks GF so went up to 5th’s Starbucks, having caramel macchiato and reading The Perfectionist – the book is about the famous French chef who commited suicide. Interesting reading. But 2people next to my table received a guest and the discussion was so loud so instead of reading, eavesdropping (can’t help it!).

5.30-6.30 PM

Bored with coffee & book so went down at women’s section, thinking about buying something but being in the mall since 8 hours ago just killed shopping desire, beside I’m skint after spending money for upcoming’s brother’s birthday and paid ticket to Saigon for the long weekend.

6.30-9.30PM

Debora and friends arrived and after several short stops went to restaurant on the basement since one of them has a discount voucher. Food was better than expected. Thinking about going to DF or Burgundy.

9.30-10.00PM

At main lobby still deciding either DF or Burgundy or somewhere else. Finally told the girls I’m beat and beside if go to club need to change clothes with something more casual and…revealing. They promise to update where they go so can catch up, if want to.

10.00PM

Finally left Plaza Senayan. Paid 24,000 for parking.

10.30PM

Home. Boiled the kettle and had the coffee (5th and last for today).

Boring, isn’t it? And I thought it would had been fun!…

Comments

  1. Diana Rikasari says:

    lol…i guess you’re the CHAMPION of malls hehehhe….

Speak Your Mind

*

To help prevent spam, please answer the match challange: *

CommentLuv badge